I had hyaluronic acid injected in NL folds two days ago. The results looked great after I left, but two days later one side seems worse. Almost more concave than prior to the procedure. I have a little swelling, tenderness, and a hardness slightly above the actual fold. I am hoping that the injection wasnt made above the folds or it has migrated? Is it normal to feel some hardness or sensation above the fold?
I Had Hyaluronic Acid in NL Folds Two Days Ago, but Now Appear Worse on One Side? (photo)
Doctor Answers (1)
Filler and nasolabial concern
Being that you are two days out from injection of filler to your nasolabial folds, it is probably swelling that you see. If concerned get evaluated by your doctor.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.